MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 SENSICA URINE OUTPUT SYSTEM; SENSICA UO SYSTEM

C.R. BARD INC. (COVINGTON) -1018233 SENSICA URINE OUTPUT SYSTEM; SENSICA UO SYSTEM
Catalog Number SCCS1002
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the have seen some error arise on the sensica urine output system a couple of times and was wondering if knew why or how to fix it.Randomly during a shift, it would stop showing the hourly outputs and combine 3 or more hours of output, so they would not see what they put out each hour.Per unit nurse manager, no harm occurred to patient.Bedside rn stopped therapy, restarted device, and resumed therapy would without issue.
 
Additional Manufacturer Narrative
The device was not returned.The reported issue was inconclusive.At this time, the root cause of the reported event could not be determined.Per unit nurse manager, no harm occurred to patient.Bedside rn stopped therapy, restarted device, and resumed therapy would without issue.Per additional information received, they were sure which one was doing it so they could not send it.They have not experienced the issue since then.The labeling/ifu revision accompanying this serial number is not recorded in the dhr.The latest labeling revision was reviewed for this investigation.The instructions-for-use were found to be adequate.The ifu currently instructs the user on the proper method to use this device to avoid undue injury to the patient and damage to the product.A dhr review is not required as the serial number is unknown.Correction: b udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the have seen some error arise on the sensica urine output system a couple of times and was wondering if knew why or how to fix it.Randomly during a shift, it would stop showing the hourly outputs and combine 3 or more hours of output, so they would not see what they put out each hour.Per unit nurse manager, no harm occurred to patient.Bedside rn stopped therapy, restarted device, and resumed therapy would without issue.Per follow up information received via task on (b)(6) 2025, they were sure which one was doing it so they could not send it.They have not experienced the issue since then.

Brand Name
SENSICA URINE OUTPUT SYSTEM
Common Device Name
SENSICA UO SYSTEM
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22194242
Report Number1018233-2025-04466
Device Sequence Number13196482
Product Code EXS
UDI-Device Identifier00801741215773
UDI-Public(01)00801741215773
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSCCS1002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer08/22/2025
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown